BibTeX record journals/toms/Hormann95

download as .bib file

@article{DBLP:journals/toms/Hormann95,
  author    = {Wolfgang H{\"{o}}rmann},
  title     = {A Rejection Technique for Sampling from T-Concave Distributions},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {21},
  number    = {2},
  pages     = {182--193},
  year      = {1995},
  timestamp = {Thu, 27 Nov 2003 13:34:30 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/toms/Hormann95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}